# SDR AALA20050827

- Difficulty date: December 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CABIN EMERGENCY CEILING LIGHTS AT ROWS 3DEF, 6DEF, 13DEF, 27DEF AND 11AB AND 27AB INOPERATIVE.  REPLACED BATTERY PACK AT B5102, B5104, B5106, AND B5100 FOR CABIN EMERGENCY CEILING LIGHTS AT ROWS 3DEF, 6DEF, 13DEC, 27DEF, 11AB AND 27AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
